# SDR AALA202509084615

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 28,578 hours, 11,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151294
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BAT/EPSU (10WL) FWD L FAULT DISPLAYED DURING SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202509084615) AND BATTERY (AALA202509084615) PER AMM 33-51-38.
